|treating ks with chemo
Sep 10, 2003
i have been hiv + for almost 6 yrs on combivire and sustiva for almost 1yr . i have been told i have small ks tumours in my stomach which are causing me pain and dramatic weight loss dr has given radio therapy on skin lesions and is now going to give me calix chemo therapy for stomach tumours but i have heard that chemo doesnt work well with combivire which has been working very well my cd4 count is around 350 -450 and viral load undetectable im worried about the chemo not working while im on combivire can you help im so worried.
| Response from Dr. Henry
Chemotherapy can be given to persons on AZT (part of combivir). If the white blood cell count or reb blood cell count falls that can often be treated with G-CSF or EPO. The AZT can be switched to another drug for a while (D4T, abacavir, tenofovir, etc.). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Chills After Blowjob Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- Can Vibramycin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.